# SDR USAA2011112200002

- Difficulty date: November 21, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Part serial: A6036
- Condition: Defective
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OVER INFLATED SLIDE/RAFT AT DOOR 832.  REPACKED SLIDE/RAFT AT DOOR 832 IAW A320 CMM 25-61-20 PAGE 309 SEC.  DISASSEMBLY & FOLDING PROCEDURE P-11915.
